Welcome, Guest. Please login or register.
March 19, 2019, 04:31:05 am

Login with username, password and session length


Members
Stats
  • Total Posts: 742066
  • Total Topics: 61797
  • Online Today: 101
  • Online Ever: 1421
  • (August 13, 2016, 05:18:44 am)
Users Online
Users: 5
Guests: 72
Total: 77

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Change of medication from Eviplera to Odefsey  (Read 411 times)

0 Members and 1 Guest are viewing this topic.

Offline Newby7553

  • Member
  • Posts: 5
Change of medication from Eviplera to Odefsey
« on: November 23, 2018, 09:33:54 am »
I have recently changed my medication from Eviplera, which i got on really well with and had benn taking for several years with no side affects, to Odefsey,  but since changing medication I seem to be generally bad tempered and depressed which is not normal for me........ has anyone had any similar side effects from Odefsey?

Offline harleymc

  • Member
  • Posts: 1,141
Re: Change of medication from Eviplera to Odefsey
« Reply #1 on: December 02, 2018, 07:28:32 pm »
I've done the same change 5 months ago.  I also have ceased antidepressants.

I'm only tetchy with folks when I'm tired.

Offline NY2011

  • Member
  • Posts: 173
Re: Change of medication from Eviplera to Odefsey
« Reply #2 on: December 03, 2018, 12:33:39 am »
Currently taking Odefsey.  No reasonably noticeabe side effects.  Doctor recently suggested that I switch to Biktarvy. 
10/26/2011 - SEROCONVERSION (fever+rash, 104 degrees F)
10/31/2011 - CD4= 154  VL>500,000 
10/31/2011 - started on Truvada+Prezista+Norvir
12/14/2011 - CD4= 750 VL=6412 (45%)
01/27/2012 - switched to Atripla
04/23/2012 - CD4=1,221 VL= 140  (47%)
06/22/2012 - CD4=1,224 VL= ud    (49%)
12/18/2012 - CD4=1,031 VL= ud    (51%)
09/16/2013 - CD4=1,151 VL= ud   (49%)
03/26/2014 - CD4=1,050 VL= ud
11/25/2014 - CD4=1,335 VL= ud
12/01/2015 - CD4=1,115 VL= ud (55%)
11/22/2016 - CD4=1,071 VL= ud (52%)
06/01/2017 - CD4=1,014 VL= ud (53%)

Offline wardp

  • Member
  • Posts: 112
Re: Change of medication from Eviplera to Odefsey
« Reply #3 on: December 03, 2018, 09:00:04 pm »
Why did you change meds if they were ok?  Ripivirine can have neuro side effects  in some people .we are all different . If the side effects continue tell your dr.
Diagnosed 20,July 2017. Cd4 289, 21% vld .3,462 Started atripla 4 Aug 2017 5oct 2017 cd4 384 21%, vl ud less than 20. Switch to complera 4 Nov 2017 switched to stribild 15 the Nov. Switched to truvada efavirence 200mgx2 14 Dec 2017, 2 Feb 2018, us cd4  466, 25%  CD 8 ,595, 32%..1 may 2018
switched  to instgra truvada.7th june switched to truvada  nevirapine stavudine. .21 june switched to truvada nevirapine. X 2 a day...9 aug 2018 ud. 2n Nov 2018 CD 4. 455..22.70% 13th Nov switched ricovir em to lamivir and viramune due to kidney issues...jan 10,2019 UD.kidney function normal range.

 


Terms of Membership for these forums
 

© 2019 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.